# SDR AWXA0000620

- Difficulty date: September 6, 2000
- Submitted: September 8, 2000
- Operation: Air carrier
- Aircraft: N149AW
- Make and model: Boeing 737-2U9
- Aircraft serial: 22575
- Aircraft time: 58,240 hours, 43,275 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Pressure Panel
- Part number: 65C34537
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

C-CHECK, CABIN PRESS WEB AREA, STA 680 RBL 24 SEAT TRACK SUPPORT CRACKED (PREVIOUS REPAIR).  CUT OFF DAMAGED SECTION OF DOUBLER IAW DWG 65C34537 FLAG NOTE 3, FAB''D, TREATED, AND INSTALLED REPAIR PARTS IAW DWG 65C74537, 737 SRM 51-30-2, AND 53-30-3.
